MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINIONE BALLOON BUTTON; LOW PROFILE FEEDING DEVICE

APPLIED MEDICAL TECHNOLOGY, INC. MINIONE BALLOON BUTTON; LOW PROFILE FEEDING DEVICE
Model Number M1-5-1412-I
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to medsun report #(b)(4) which was received by amt from the fda on 02/13/2026.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt reached out to the reporter to gather additional information regarding the complaint and to see if the device is available for return.At the time of this report there has been no response to the availability of the device.Due to this, a visual and functional evaluation could not be performed, and device failure could not be confirmed.If the device is returned at a later date, device examination will not change the non-reportability of this complaint.Based on the provided information, the reported complaint is not believed to have been caused by a manufacturing defect.Note, the reported lot number, 260930-355, does not match any production records.Review of production records found that lot number 250930-355 does match a m1-5-1412-i manufacturing lot.It is believed this was the intended lot to be reported.A device history review was completed for lot number 250930-355.No anomalies were found and there have been no other complaints from this same batch.The complaint information has been logged into our complaint database for trending purposes.Complaint #(b)(4) was assigned to this report for internal trending.
 
Event or Problem Description
Per the original reporter in medsun report #: (b)(4), it was reported that the, "patient with gastrostomy tube (gt) button placed [redacted], button ruptured and dislodged from patient on [redacted]-70 days later.Rn replaced with new gt button tube.No harm to patient".

Brand Name
MINIONE BALLOON BUTTON
Common Device Name
LOW PROFILE FEEDING DEVICE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn dipaolo
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key24777061
Report Number1526012-2026-00007
Device Sequence Number12295588
Product Code KNT
UDI-Device Identifier00842071140793
UDI-Public00842071140793
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1-5-1412-I
Device Catalogue NumberM1-5-1412-I
Device Lot Number250930-355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age7 MO
Patient SexMale
Patient Weight5 KG